# SDR SWIA201437882

- Difficulty date: May 13, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 26,884 hours, 23,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 621
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT FLOOR SUPPORT BS 621.  C-CHECK, REPAIRED FLOOR SUPPORT.
